Acta Mathematica Academiae Paedagogicae Nyíregyháziensis, Vol. 21, No. 1, pp. 49-54 (2005)

Some subclasses of $\alpha$-uniformly convex functions

Mugur Acu

University Lucian Blaga of Sibiu

Abstract: In this paper we define some subclass of $\alpha$ - uniformly convex functions with respect to a convex domain included in right half plane D.

Keywords: Alexander integral operator, Briot-Bouquet differential subordination, Ruscheweyh operator.

Classification (MSC2000): 30C45

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2005 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition